Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Toroidal Orbifolds, Gerbes and Group Cohomology

Alejandro Adem and Jianzhong Pan
Transactions of the American Mathematical Society
Vol. 358, No. 9 (Sep., 2006), pp. 3969-3983
Stable URL: http://www.jstor.org/stable/3845362
Page Count: 15
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Toroidal Orbifolds, Gerbes and Group Cohomology
Preview not available

Abstract

In this paper we compute the integral cohomology of certain semidirect products of the form $\mathbb{Z}^{n} \rtimes G$, arising from a linear G action on the n-torus, where G is a finite group. The main application is the complete calculation of torsion gerbes for six-dimensional examples arising in string theory.

Page Thumbnails

  • Thumbnail: Page 
3969
    3969
  • Thumbnail: Page 
3970
    3970
  • Thumbnail: Page 
3971
    3971
  • Thumbnail: Page 
3972
    3972
  • Thumbnail: Page 
3973
    3973
  • Thumbnail: Page 
3974
    3974
  • Thumbnail: Page 
3975
    3975
  • Thumbnail: Page 
3976
    3976
  • Thumbnail: Page 
3977
    3977
  • Thumbnail: Page 
3978
    3978
  • Thumbnail: Page 
3979
    3979
  • Thumbnail: Page 
3980
    3980
  • Thumbnail: Page 
3981
    3981
  • Thumbnail: Page 
3982
    3982
  • Thumbnail: Page 
3983
    3983